Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Unable to achieve erection after 2 weeks of sex. Have discoloration on penis. Suggestions?

I have just returned from 2 weeks of vigorous sex with my girlfriend (whilst takiing viagra ) and since returning I havnt been able to achieve an erection for the past 2 days. I masturbated once upon returning and attempted again but could only manage a semi-erection. Since then my penis has remained completely flacid which is unusual for me as I usually achieve (not maintain) erections with relative ease. There is slight discolouration on the underside of my penis (along the shaft) - colour is slightly darker than the rest. I am worried I have done tissue or nerve damage.
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have vigorous sex with your girlfriend for two weeks and now getting problem in getting erection .
You have discolouration of shaft of the penis.This could be due to injury to penis during vigorous sex .However final diagnosis can be confirmed only on clinical examination.
Please consult qualified Urologist for examination and evaluation. He may advise you to get some tests like Ultrasound Scanning and colour Doppler study of the penis done to conclude your problem.
Dr.Patil
Answered: Sun, 10 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor